Author: Sorting Last Post on Top Message:
SLIMMERKIWI SparkPoints: (156,978)
Fitness Minutes: (34,538)
Posts: 22,603
5/6/13 3:04 A

Headaches can be a side-effect. If they last more than just a few days or are bothering you, then you are best to talk with your prescriber. He/she may be able to prescribe an alternative.

Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan
LADYSTARWIND SparkPoints: (40,915)
Fitness Minutes: (33,174)
Posts: 2,219
5/6/13 12:37 A

Please call your doctor ASAP and ask if this was an "expected" side effect as you start the medication!!

Please remember it is meaningless how anyone else responds to Crestor. However it is important that your doctor is aware of how YOU are responding to this med --- You may need a dosage change, or an entirely different med.

Hope they can sort this out for you soon, take care til then!!
patti



Edited by: LADYSTARWIND at: 5/6/2013 (00:48)
Patti
"You're going to find that many of the truths we cling to depend greatly on our own point of view" Obiwan Return of the Jedi
SUNNYMARIELEE1 SparkPoints: (2,338)
Fitness Minutes: (1,911)
Posts: 21
5/6/13 12:17 A

Has anyone been on Crestor I just started Crestor 10 mg 4 days ago and im having headache's is that normal? Is Crstor a safe med. to lower your tryg.mine is 438


Page: 1 of (1)  




Other Panic! Button for Immediate Help Topics:

Topics: Last Post:
Only Gaining and Bloating 1/16/2014 9:53:23 PM
Losing motivation... 1/10/2014 12:03:15 PM
Unbearable 4/30/2014 5:54:32 PM
November challenge? 10/31/2013 5:13:55 PM
help help motivation to keeep going needed 1/14/2014 6:45:18 PM